# SDR N6WA20090207

- Difficulty date: February 19, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 8,104 hours, 5,676 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV WARNING ON CLIMB OUT. (SMELLED LIKE BURNED PAPER, MELTING ELECTRICAL.  FIRE DEPT VERIFIED SMELL AFTER LANDING- LOCALIZED IN LAV AREA) COMPLETED POST COMPRESSOR WASH CHECKLIST IAW AMM 72-00-00.  NO FURTHER DEFECTS NOTED.  PERFORMED MX FLIGHT CHECK NO DEFECTS NOTED.
